# SDR HEEA061877

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Worn
- Location: Start/Generator
- Part time: 575 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED 300 HOUR INSPECTION.  INSPECTED AND FOUND BRUSHES EXCESSIVELY WORN AND COMMUTATOR WAS GROOVED ON STARTER.
